# SDR COMA0260397

- Difficulty date: June 28, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 20,472 hours, 19,661 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Altimeter
- Part number: 6222855011
- Part serial: 8595
- Condition: Malfunctioned
- Location: Avionics
- Part time: 20,891 hours, 19,953 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5747 PILOTS RADAR ALTIMETER INDICATES 700 FT AT 17,000 FT.REPLACED THE #1 RADAR ALTIMETER.
